# SDR C2XA01CL166

- Difficulty date: July 17, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE194
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Actuator
- Part number: 11238002219
- Part serial: NA
- Condition: Out Of Adj
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLE  FLT.#3032  THE CREW REPORTED LANDING GEAR RED UNSAFE LIGHT REMAINED ON AFTER GEAR RETRACTION.MAINTENANCE ADJUSTED NOSE LANDING GEAR ACTUATOR.  OPERATIONAL CHECKS WERE GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
